# SDR FDEA200907042475

- Difficulty date: July 4, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 78,329 hours, 29,391 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 SLAT FOUND CRACKED AT INBOARD FITTING.  REMOVED AND REPLACED RT WING NR 2 SLAT AND ADJUSTED IAW AMM 27-80-01-4.
